MAUDE Adverse Event Report: DEPUY RAYNHAM ¿ 1219655 PFC*SIGMA DIS AUG 4MM,SZ4,LEFT; KNEE OTHER IMPLANT

DEPUY RAYNHAM ¿ 1219655 PFC*SIGMA DIS AUG 4MM,SZ4,LEFT; KNEE OTHER IMPLANT
Catalog Number 960880
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Codes Osteolysis (2377); No Code Available (3191)
Date of Event 07/19/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised to address osteolysis and aseptic loosening of the femoral and tibia at the unknown interface.
 
Additional Manufacturer Narrative
The device associated with this report was not received for examination depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Common Device Name
KNEE OTHER IMPLANT
Manufacturer (Section D)
DEPUY RAYNHAM ¿ 1219655
325 paramount drive
raynham MA 02767
MDR Report Key6843011
Report Number1818910-2017-24044
Device Sequence Number460845
Product Code JWH
UDI-Device Identifier10603295234364
UDI-Public10603295234364
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K952830
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2001
Device Explanted Year2017
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 08/07/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number960880
Device Lot Number224567
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/07/2017
Supplement Date Received by Manufacturer09/25/2017
Initial Report FDA Received Date09/05/2017
Supplement Report FDA Received Date09/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient Weight107